# SDR UPS02438025

- Difficulty date: March 26, 2002
- Submitted: April 12, 2002
- Operation: Air carrier
- Aircraft: N525UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21939
- Aircraft time: 76,787 hours, 14,624 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 141U10878
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C PRESSURE PAN AT BS 400 CRACK INDICATION FOUND AT 1 EA FASTENER APPROX .75 INCH LENGTH.  CRACKED PRESSURE PAN AT BS 400 REPLACED AS PER DWG 624U0005 SHT 9.
